# SDR SWAA2022020163767

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR IS CORRODED AT BONDING JUMPER AND AFT LATCH / REMOVED LAVATORY SERVICE DOOR PER SRM 51-40-02 LEAD45 18SEP17 56708U INSTALLED A 7523161 NEW DOOR REPLACED AFT LATCH & BONDING JUMPER PER SRM 51-40-02 AMM 52-49-07-400-801 OHMS CHECK IS GOOD 56708U 28SPE17 AS WELL AS IPC 52-48-07-01 & AMM 52-49-07-000-802 56708U 28SEP17
